Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 98, NWS Baltimore/Washington

June 4, 2021Albemarle County, Greene County, Orange County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 4, 2021, 12:39 PM EDT for Albemarle County, Greene County, Orange County, Virginia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2021, 12:39 PM EDT (16:39 UTC)
Expired
Jun 4, 2021, 1:30 PM EDT
In force
51 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albemarle County, VA, Greene County, VA, Orange County, VA

The radar

The Sterling radar (KLWX), 113 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

438 
WUUS51 KLWX 041639
SVRLWX
VAC003-079-137-041730-
/O.NEW.KLWX.SV.W.0098.210604T1639Z-210604T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
1239 PM EDT Fri Jun 4 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Orange County in central Virginia...
  Northeastern Albemarle County in central Virginia...
  Southeastern Greene County in central Virginia...

* Until 130 PM EDT.

* At 1239 PM EDT, a severe thunderstorm was located near Free Union,
  or 12 miles north of Charlottesville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Stanardsville, Free Union, Campbell, Westmoreland, Hollymead,
  Gordonsville, Ruckersville, Quinque, Eheart, Barboursville, Stony
  Point, Haneytown, Newtown, Old Somerset, Amicus, Somerset, Cobham,
  Cismont, Carrsbrook and Madison Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 7862 3833 7852 3826 7827 3824 7826
      3823 7823 3823 7822 3824 7822 3820 7808
      3814 7812 3814 7816 3813 7818 3813 7821
      3806 7826 3800 7831
TIME...MOT...LOC 1639Z 297DEG 15KT 3822 7849 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
3 follow-up statements
805 
WWUS51 KLWX 041653
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1253 PM EDT Fri Jun 4 2021

VAC003-079-137-041730-
/O.CON.KLWX.SV.W.0098.000000T0000Z-210604T1730Z/
Orange VA-Albemarle VA-Greene VA-
1253 PM EDT Fri Jun 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SOUTHWESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTHEASTERN
GREENE COUNTIES...

At 1253 PM EDT, a severe thunderstorm was located 7 miles south of
Stanardsville, or 11 miles north of Charlottesville, moving southeast
at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Campbell, Hollymead, Gordonsville, Ruckersville, Cobham, Quinque,
Cismont, Eheart, Barboursville, Stony Point, Madison Run,
Earlysville, Newtown, Old Somerset, Advance Mills and Somerset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3819 7852 3826 7846 3824 7828 3824 7826
      3823 7823 3823 7821 3822 7818 3820 7808
      3814 7812 3814 7816 3813 7818 3813 7821
      3806 7826 3800 7831
TIME...MOT...LOC 1653Z 297DEG 15KT 3819 7842 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
421 
WWUS51 KLWX 041703
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
103 PM EDT Fri Jun 4 2021

VAC003-079-137-041730-
/O.CON.KLWX.SV.W.0098.000000T0000Z-210604T1730Z/
Orange VA-Albemarle VA-Greene VA-
103 PM EDT Fri Jun 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SOUTHWESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTHEASTERN
GREENE COUNTIES...

At 103 PM EDT, a severe thunderstorm was located 9 miles south of
Stanardsville, or 11 miles northeast of Charlottesville, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Gordonsville, Ruckersville, Cobham, Barboursville, Somerset and
Eheart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 7843 3824 7838 3822 7826 3818 7809
      3814 7812 3814 7816 3813 7818 3813 7821
      3806 7826 3803 7828
TIME...MOT...LOC 1703Z 297DEG 15KT 3817 7837 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
671 
WWUS51 KLWX 041720
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
120 PM EDT Fri Jun 4 2021

VAC003-079-137-041730-
/O.EXP.KLWX.SV.W.0098.000000T0000Z-210604T1730Z/
Orange VA-Albemarle VA-Greene VA-
120 PM EDT Fri Jun 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE...
NORTHEASTERN ALBEMARLE AND SOUTHEASTERN GREENE COUNTIES WILL EXPIRE
AT 130 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.

LAT...LON 3817 7843 3824 7838 3822 7826 3818 7809
      3814 7812 3814 7816 3813 7818 3813 7821
      3806 7826 3803 7828
TIME...MOT...LOC 1720Z 297DEG 15KT 3814 7830 

$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:45 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 4, 9:45 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
945 AM EDT Fri Jun 4 2021

.SYNOPSIS...
A trough of low pressure will cross the area today. Expansive
high pressure off the southeast coast will dominate the weather
for this weekend through the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
9:45 AM UPDATE: A few showers currently rolling across eastern
WV into northern MD. Additionally a lingering heavy shower or
two over southeastern MD into the Chesapeake Bay. Once those
move out, should be mostly dry before the potential thunderstorm
activity later this afternoon, which is outlined in further
detail below in the previous discussion. Additionally, any fog
that was around seems to have dissipated, and low clouds are
doing the same as drier air pushes into the region aloft.

PREVIOUS DISCUSSION: Today, a shortwave trough will quickly
approach the region from the Ohio Valley. A decaying
front/surface trough will likewise cross the area with a wind
shift from south to west. Guidance indicates early morning cloud
cover may be able to break up a bit. With dew points in the mid
to upper 60s, CAPE values will near or exceed 1000 J/kg,
especially east of the Blue Ridge. As the trough axis enters
this area by early afternoon, thunderstorms are expected to
develop. Models are in incredible agreement of a cluster of
storms developing in the north central Virginia piedmont before
racing across the Fredericksburg and lower Potomac areas. That's
not to say showers/storms won't be possible elsewhere along the
I-95 corridor...just worth pointing out this trend. The best
wind fields will be departing the area, but there may be enough
shear (around 30 kt) to help these storms organize and produce a
strong to damaging wind threat. The departure of the upper
trough and overall weakening of forcing should preclude a more
widespread threat, but mesoscale trends will need to be
monitored. Heavy rainfall will also be possible, but the speed
of the storms should limit the flood threat. A few showers and
storms could approach the Appalachians along a weaker trough,
but these are expected to be weaker and more sparse. High
temperatures will reach the lower to mid 80s with 70s in the
higher elevations.

Any showers and storms should depart by early evening with
mostly clear skies prevailing overnight. A few patches of fog
could form in the western valleys. Temperatures and humidity
will be a touch lower behind the trough, with lows ranging from
the mid 50s to mid 60s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Bermuda high pressure will take control of the weather this
weekend. Zonal flow on Saturday will be give way to building
upper level ridging as a trough dives into the Pacific
northwest. Deeper/richer moisture will have been shunted to the
deep south and will take a few days to return northward, so dry
weather should prevail through the weekend. A stray shower could
near the far southwest CWA on Sunday, but have left the forecast
dry for now. Some mid level clouds could cross the area at
times, but there should be plenty of sunshine. High temperatures
will rapidly respond into the upper 80s/lower 90s on Saturday,
with 90s a bit more common Sunday. Dew points (humidity) will
remain moderate for this time of year Saturday, but start
inching up Sunday. Expect lows mainly in the 60s with some lower
70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A Bermuda high will remain situated off the eastern seaboard Monday
through the later parts of next week with an upper level ridge
becoming more pronounced over the Northern Plains. A backdoor front
will approach from the north and become stalled somewhere north of
the region next week. Our region will remain on the warm side of the
frontal boundary and combined with the high sitting off-shore will
lead to continued advection of warm and moist air from the Gulf of
Mexico. Upper level disturbances moving over the ridge may drop down
into our region and combine with warm and humid conditions to bring
continued chances for showers and thunderstorms next week mainly
during peak heating periods. It looks like shear will be limited
which should limit the threat for any strong to severe thunderstorms
to form next week but there remains some uncertainty especially on
the location of the stalled front. The main story for next week will
be the potential multiple days of 90+ temperatures which combined
with increase humidity may lead to heat indexes in the 95 to 100
range.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Lower CIGs/VSBYs have generally started to lift/burn off across
the region. So, have generally adjusted TAFs to account for
that. Some clusters of showers are also drifting about but
likely won't reduce conditions much further. MRB has been
experiencing variable fog which will dissipate after sunrise.

Breaks in the clouds later this morning will give way to
additional shower and thunderstorm development early this
afternoon. The Washington metro will have the highest chance of
a storm, though many models keep the worst to the south of the
TAF sites. Strong winds and heavy rain could accompany any
storm. After this trough of low pressure passes, winds will
shift to the west and VFR conditions will prevail into tonight.

Over the weekend, high pressure will take control with VFR
conditions and light south winds.

Light winds mainly out of the south to southwest along with VFR
conditions are expected at this time for next week.

&&

.MARINE...
Aside from a brief heavy shower or thunderstorm in the next hour
or so over the central Bay, winds have fallen below SCA
criteria, so that SCA was dropped earlier this morning.

Thunderstorms will be possible this afternoon which could
warrant SMWs due to strong winds. After the responsible trough
axis crosses, winds will shift to the west tonight. A brief gust
or two near SCA criteria could occur on the northern part of
the bay Saturday morning, but overall light winds are expected
over the weekend. As winds become southerly due to high pressure
offshore, channeled flow on the bay could approach SCA levels
Saturday and Sunday evenings, but looks most likely to remain
below criteria at this time.

Light winds out of the south to south west are expected over the
waters next week. SubSCA conditions are expected at this time.

&&

.TIDES/COASTAL FLOODING...
Light southerly winds will lead to elevate anomalies through the
early parts of this weekend. Some of our tidal sites will likely
reach action stage over the next few tidal cycles but minor flooding
is not expected at this time. Winds will become more southwesterly
this weekend which should push water away from our Chesapeake Bay
sites but may lead to elevated water levels on the Tidal
Potomac.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...ADS
NEAR TERM...ADS/CJL
SHORT TERM...ADS
LONG TERM...JMG
AVIATION...ADS/CJL/JMG
MARINE...ADS/CJL/JMG
TIDES/COASTAL FLOODING...ADS
Hazardous weather outlook, Jun 4, 5:25 AM EDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
525 AM EDT Fri Jun 4 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-050930-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
525 AM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

An isolated severe thunderstorm with damaging wind gusts is
possible this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-050930-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
525 AM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

An isolated severe thunderstorm with damaging wind gusts is
possible this afternoon, mainly east of US Route 15 in Virginia
and Maryland.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-050930-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
525 AM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 4, 7:33 AM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
733 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     FLOOD            PORT DEPOSIT            39.61N  76.12W
06/03/2021                   CECIL              MD   911 CALL CENTER

            NORTH MAIN STREET CLOSED DUE TO FLOODING IN PORT
            DEPOSIT.

&&

EVENT NUMBER LWX2104241

CPB
Local storm report, Jun 4, 7:36 AM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
736 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FLOOD            1 SW WOODLAWN           39.62N  76.10W
06/03/2021                   CECIL              MD   911 CALL CENTER

            BURLIN ROAD CLOSED DUE TO FLOODING NEAR JACOB TOME
            MEMORIAL HIGHWAY.

&&

EVENT NUMBER LWX2104242

CPB
Local storm report, Jun 4, 10:09 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1009 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     3 NW LONG GREEN         39.51N  76.56W
06/03/2021                   BALTIMORE          MD   911 CALL CENTER

            CONCENTRATION OF TREE DAMAGE ALONG OVERSHOT COURT.
            COUNTY 911 ESTIMATES DOZENS OF TREES DAMAGED.

&&

EVENT NUMBER LWX2104243

CPB
Local storm report, Jun 4, 11:27 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1127 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     2 ENE BEL AIR           39.54N  76.32W
06/03/2021                   HARFORD            MD   911 CALL CENTER

            A FEW TREES BLEW DOWN ON CHEROKEE LANE.

&&

EVENT NUMBER LWX2104244

CPB
Local storm report, Jun 4, 11:36 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1136 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     2 ESE BEL AIR           39.52N  76.31W
06/03/2021                   HARFORD            MD   911 CALL CENTER

            A COUPLE TREES BLEW DOWN ON PATTERSON MILL ROAD.

&&

EVENT NUMBER LWX2104245

CPB
Local storm report, Jun 4, 12:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1231 PM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     3 WSW CHURCHVILLE       39.55N  76.29W
06/03/2021                   HARFORD            MD   911 CALL CENTER

            STRUCTURAL DAMAGE TO A GARAGE AND FIVE TREES DOWN IN
            THE 2000 BLOCK OF CHURCHVILLE ROAD.

&&

EVENT NUMBER LWX2104246

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:10 PM EDTSpecial Marine WarningLWX111 min
Jun 4, 12:33 PM EDTSevere Thunderstorm WarningLWXFairfax, Prince William42 min
Jun 4, 12:36 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria39 min
Jun 4, 12:57 PM EDTSpecial Marine WarningLWX93 min
Jun 4, 1:10 PM EDTSevere Thunderstorm WarningLWXOrange, Spotsylvania, City of Fredericksburg36 min
Jun 4, 1:41 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 1:50 PM EDTSpecial Marine WarningLWX85 min
Jun 4, 2:32 PM EDTSpecial Marine WarningLWX88 min
Jun 4, 3:06 PM EDTSpecial Marine WarningLWX39 min
Jun 4, 3:23 PM EDTSpecial Marine WarningLWX85 min
Jun 4, 3:36 PM EDTSpecial Marine WarningLWX24 min
Jun 4, 3:44 PM EDTSpecial Marine WarningLWX54 min
Jun 4, 3:51 PM EDTSpecial Marine WarningLWX39 min
Jun 4, 4:13 PM EDTSpecial Marine WarningLWX50 min
Jun 4, 5:59 PM EDTSpecial Marine WarningLWX91 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.